# SDR SWIA2021072159670

- Difficulty date: May 7, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Condition: Corroded
- Location: Lt Wing Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*KEEPER HARDWARE CORRODED FOR L/H OTBD HINGE-BOX ASSY. AT WS 174.00     (C-CHECK RO 7/18/2021)    ORDERED AND RECIEVED NEW FROM STOCK KEEPR HARDWARE (3EA BOLTS AND WASHERS) FOR THE LH OTBD HINGE BOX ASSY AT WS 174.00. INSTALLATION ACCOMPLISHED ON JOB 2759080  OP 538  MX TRANS #22696510
